# SDR SWIA2020042850415

- Difficulty date: March 9, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N8965E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7965
- Aircraft time: 26,334 hours, 26,628 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON CARGO DOOR TRACK BRACKET AR FS 574   (48 MO INSP) RO 4/23/2020   REMOVED CRACKED CARGO DOOR TRACK BRACKET AT FS 574. FABRICATED NEW PART, MATCH DRILLED, INSTALLED, AND RESTORED SURFACE FINISH. CRJ200 BOMBARDIER DRAWING, CRJ200 SRM.
